MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC. ACUSON SEQUOIA DIAGNOSTIC ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

SIEMENS MEDICAL SOLUTIONS USA, INC. ACUSON SEQUOIA DIAGNOSTIC ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number 11148775
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
The touchscreen of the acuson sequoia ultrasound system froze during an exam, and health care provider was unable to use the machine until a manual restart was completed.This incident caused a delay in patient care.
 
Event or Problem Description

Brand Name
ACUSON SEQUOIA DIAGNOSTIC ULTRASOUND SYSTEM
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 south east 51st street
mailcode: 64-1a
issaquah WA 98029 7002
MDR Report Key13782108
Report Number13782108
Device Sequence Number19228668
Product Code IYN
UDI-Device Identifier04056869173566
UDI-Public(01)04056869173566
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 03/01/2022
Report Date (Section F) 03/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number11148775
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer03/16/2022
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/16/2022
Supplement Report FDA Received Date02/16/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/01/2022